Yeast Free Life Book

Can a vaginal yeast infection or the antibiotics cause white spots on throat?

Sarah Rhodes, author if Yeast Free Life Hello, I'm Sarah Rhodes. I can show you how to cure your Yeast Infections, Candida, and Thrush without using drugs or strange diets! I've taught over 5,600 women and men to do the same in 4 easy steps.
CLICK HERE TO LEARN HOW!

I had a vaginal yeast infection and my gyn gave me Fluconazole for it. I started getting little white spots on my throat about the same time I got my yeast infection can my vaginal yeast infection have caused them?

"Yeast Free Life" is a very simple, step-by-step, and 100% natural plan for getting rid of yeast infection. The symptoms are gone in 12 hours or less and the infection will never return for the rest of your life.

I know it sounds impossible but please believe me, it worked for me and it has worked for over 5,600 other women and men who have. You can eliminate yeast infection by just following the 4 simple steps described in my book... CLICK HERE TO LEARN MORE...



Book Cover - Yeast Free Life Sign up for the free Yeast Free Life Newsletter to learn the secrets of permanently curing yeast infections without doctors, drugs, or impossible diets.


Comments From Readers:

4 Comments

  1. Xanthos wrote:

    It sounds like thrush, are the spots occurring on the tongue as well? Do you have any other symptoms besides the vaginal yeast infection?

    Make sure not to let this get out of hand, because it seems like it may be spreading through your system. I would begin to notice any other symptoms that seem unusual, you can take online Candida and Yeast Infection Tests as well to determine if you are indeed developing a systemic Candida infection.

    Friday, April 30, 2010 at 10:01 pm | Permalink
  2. mendo child hill kid wrote:

    yes it can…I think. Go back and let them look at it or research pictures of oral yeast infections, and see if it is the same

    Friday, April 30, 2010 at 10:01 pm | Permalink
  3. bblsbrat wrote:

    First off…The dr. did not give you an antibiotic for the infection. If you are taking antibiotics then that is where the yeast infection came from. Now you know that you are prone to yeast infections when you take antibiotics, so everytime you need antibiotics, make sure the dr. gives you Fluconazole to keep you from getting one. Thrush is a form of yeast infection that is found in the mouth. Normally it is on the inside walls of your mouth and on the tongue. If it is only on the throat, more than likely it is something else. Ask the dr.

    Friday, April 30, 2010 at 10:01 pm | Permalink
  4. THE EMPEROR wrote:

    I don’t think the infectionn would have caused it, but sometimes antibiotics that you take can. It’s because they don’t only kill bad bacteria but also good bacteria so that can leave your mouth unprotected from getting things like thrush. I’d see the doctor, although they’ll probably just prescribe you the same antibiotic you’re already taking , but go anyway because that would be gross.

    Friday, April 30, 2010 at 10:01 pm | Permalink

Post a Comment

You must be logged in to post a comment.


Other Questions: